标题:Resonant optical soliton perturbation with anti-cubic nonlinearity by extended trial function method
作者:Biswas, Anjan [2,3,4];Ekici, Mehmet [6];Triki, Houria [5];Sonmezoglu, Abdullah [6];Mirzazadeh, Mohammad [8];Zhou, Qin [7];Mahmood, Mohammad F. [10];Ullah, Malik Zaka [9] 更多
作者全称:Biswas, Anjan [2,3,4];Ekici, Mehmet [6];Triki, Houria [5];Sonmezoglu, Abdullah [6];Mirzazadeh, Mohammad [8];Zhou, Qin [7];Mahmood, Mohammad F. [10];Ullah, Malik Zaka [9] 更多
通讯作者:Zhou, Qin(qinzhou@whu.edu.cn)
来源:Optik
出版年:2018
卷:156
页码:784-790
摘要:This paper studies the resonant optical solitons that comes with anti-cubic nonlinearity in presence of Hamiltonian perturbation terms. The extended t 更多
收录类别:EI
当年影响因子:0.835
5年影响因子:0.620
JCR分区:Q4
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA

个性服务

原文链接

影响因子

当年影响因子 : 0.835

网络计量

其他

TOP